“Shokrollah Salarian”

Tel:  (+98)(311)7932299
Fax:  (+98)(311)7932308
Email: 

IPM Positions

Senior Associate Researcher, School of Mathematics - Isfahan Branch
(2016 - 2020
(Resident In Isfahan from March 20, 2016 till March 19, 2020))

Past IPM Positions

Senior Associate Researcher, School of Mathematics
(2010 - 2015)
(till September 21 In Isfahan branch )
Associate Researcher (non-resident), School of Mathematics
(2009 - 2010)

Associate Researcher, School of Mathematics
(2008 - 2009)

Associate Researcher (non-resident), School of Mathematics
(2004 - 2008)
(Until June )

Associate Researcher, School of Mathematics
(1999 - 2004)


Non IPM Affiliations

Professor of University of Isfahan

Research Interests

Local cohomology, Associated primes, Homological dimension

Related Papers

1. Sh. Salarian (Joint with A.Bahlekeh and F. Sadat Fotouhi)
Representation-theoretic properties of balanced big Cohen-Macaulay modules
Math. Z. (2019), DOI: 10.1007/s00209-019-02257-1  [abstract]
2. Sh. Salarian (Joint with A.Bahlekeh and F. Sadat Fotouhi)
Gorenstein orders of finite lattice type
J. Algebra (Accepted) [abstract]
3. A. Bahlekeh, A. Mahin Fallah and Sh. Salarian
Specifying the Auslander Transpose in submodule category and its applications
Kyoto J. Math. (2017), DOI: 10.1215/21562261-2018-0010  [abstract]
4. Sh. Salarian (Joint with A. Bahlekeh, and T. Kakaei)
On the Auslander-Reiten conjecture for Cohen-Macaulay rings and path algebras
Comm. Algebra (Accepted) [abstract]
5. A. Bahlehkeh and Sh. Salarian (Joint with E. Hakimian and R. Takahashi)
Annihilation of cohomology, geneation of modules and finiteness of derived dimension
Quart. J. Math. (Accepted) [abstract]
6. H. Eshraghi, R. Hafezi and Sh. Salarian (Joint with Z. W. Li)
Gorenstein projective modules over triangular matrix rings
Algebra Colloq. 23 (2016), 97-104  [abstract]
7. A. Bahlekeh and Sh. Salarian (Joint with A. M. Fallah)
On the Auslander-Reiten conjecture for algebras
J. Algebra 427 (2015), 252-263  [abstract]
8. Sh. Salarian and R. Vahed
Specifying the Auslander-Reiten translation for complexes of modules
Forum Math. (Accepted) [abstract]
9. Sh. Salarian (Joint with R. Vahed)
Almost split sequences in the category of complexes of modules
J. Algebra Appl. (Accepted) [abstract]
10. A. Bahlekeh and Sh. Salarian
Virtual Gorensteinness over group algebras
Kyoto J. Math. (Accepted) [abstract]
11. J. Asadollahi, R. Hafezi and Sh. Salarian
Homotopy category of projective complexes and complexes of Gorenstein projective modules
J. Algebra 399 (2014), 423-444  [abstract]
12. A. Bahlekeh and Sh. Salarian
New results related to a conjecture of Moore
Archiv der Mathematik 100 (2013), 231-239  [abstract]
13. Sh. Salarian (Joint with E. Hosseini)
A cotorsion theory in the homotopy category of flat quasi-coherent sheaves
Proc. Amer. Math. Soc. 141 (2013), 753-762  [abstract]
14. H. Eshraghi, R. Hafezi, E. Hosseini and Sh. Salarian
Cotorsion theory in the category of quiver representations
J. Algebra Appl. (Accepted) [abstract]
15. H. Eshraghi, R. Hafezi and Sh. Salarian
Total acyclicity for complexes of representations of quivers
Comm. Algebra (Accepted) [abstract]
16. J. Asadollahi and Sh. Salarian
Cohomoloy theories based on flats
J. Algebra 353 (2012), 93-120  [abstract]
17. J. Asadollahi, Sh. Salarian and R. Sazeedeh
On the local cohomology and support for triangulated categories
Kyoto J. Math. 51 (2011), 811-829  [abstract]
18. J. Asadollahi, H. Eshraghi, R. Hafezi and Sh. Salarian
On the homotopy categories of projective and injective representations of quivers
J. Algebra 346 (2011), 101-115  [abstract]
19. J. Asadollahi, A. Bahlekeh, A. Hajizamani and Sh. Salarian
On certain homological invariants of groups
J. Algebra 335 (2011), 18-35  [abstract]
20. J. Asadollahi and Sh. Salarian (Joint with F. Jahanshahi)
Generalized divisors and total reflexivity
Comm. Algebra 39 (2011), 888-904  [abstract]
21. J. Asadollahi and Sh. Salarian (A. Hajizamani)
Periodic flat resolutions and periodicity in group (co)homology
Forum Math. (2010), doi: 10.1515/FORM.2011.060  [abstract]
22. J. Asadollahi and Sh. Salarian
Dimension formulas for modules finite over local homomorphisms
Taiwanese J. Math. 14 (2010), 1677-1687  [abstract]
23. J. Asadollahi and Sh. Salarian (Joint with A. Bahlekeh)
On the hierarchy of cohomological dimensions of groups
J. Pure Appl. Algebra 213 (2009), 1795-1803  [abstract]
24. J. Asadollahi and Sh. Salarian (Joint with F. Jahanshahi)
Complete cohomology and Gorensteinness of schemes
J. Algebra 319 (2008), 2626-2651  [abstract]
25. J. Asadollahi and Sh. Salarian
Cohomology theories for complexes
J. Pure Appl. Algebra 210 (2007), 771�787  [abstract]
26. J. Asadollahi and Sh. Salarian
On the annihilation of local cohomology modules
J. Math. Kyoto Univ. 46 (2006), 357-365  [abstract]
27. Sh. Salarian and S. Yassemi (Joint with S. Sather-Wagstaff)
Characterizing local rings via homological dimensions and regular sequences
J. Pure Appl. Algebra 207 (2006), 99-108   [abstract]
28. J. Asadollahi and Sh. Salarian
On the vanishing of EXT over formal triangular matrix rings
Forum Math. 18 (2006), 951-966   [abstract]
29. J. Asadollahi and Sh. Salarian
Cohomology theories based on Gorenstein injective modules
Trans. Amer. Math. Soc. 358 (2006), 2183-2203  [abstract]
30. K. Khashyarmanesh and Sh. Salarian
Uniform annihilation of local cohomology modules over a Gorenstein ring
Comm. Algebra 34 (2006), 1625 � 1630   [abstract]
31. J. Asadollahi and Sh. Salarian
Lower and upper bounds for cohen-macaulay dimension
Bull. Aust. Math. Soc. 71 (2005), 337-346  [abstract]
32. J. Asadollahi and Sh. Salarian
Gorenstein test modules
Comm. Algebra 33 (2005), 3439 � 3446   [abstract]
33. J. Asadollahi and Sh. Salarian
Cohen-Macaulay dimension of modules over Noetherian rings
Rocky Mountain J. Math. 35 (2005), 1069-1076  [abstract]
34. J. Asadollahi and Sh. Salarian
Gorenstein injective and flat resolution of modules over Gorenstein rings
Comm. Algebra 32 (2004), 4415-4432  [abstract]
35. J. Asadollahi and Sh. Salarian
Gorenstein objects in triangulated categories
J. Algebra 281 (2004), 264-286  [abstract]
36. J. Asadollahi and Sh. Salarian
Generalized Cohen-Macaulay dimension
J. Algebra 273 (2004), 384-394  [abstract]
37. J. Asadollahi and Sh. Salarian
Buchsbaum and monomial conjecture dimension
Comm. Algebra 32 (2004), 3969-3979  [abstract]
38. K. Khashyarmanesh and Sh. Salarian
Faltings' theorem for the annihilation of local cohomology modules over a Gorenstein ring
Proc. Amer. Math. Soc. 132 (2004), 2215-2220   [abstract]
39. K. Khashyarmanesh and Sh. Salarian
On the rings whose injective hulls are flat
Proc. Amer. Math. Soc. 131 (2003), 2329-2335   [abstract]
40. J. Asadollahi, K. Khashyarmanesh and Sh. Salarian
A generalization of the cofiniteness problem in local cohomology modules
J. Aust. Math. Soc. 75 (2003), 313-324  [abstract]
41. J. Asadollahi, K. Khashyarmanesh and Sh. Salarian
On the minimal flat resolutions of modules
Comm. Algebra 30 (2002), 3813-3823  [abstract]
42. K. Khashyarmanesh and Sh. Salarian
A finiteness result for local cohomology modules
Comm. Algebra 30 (2002), 3821-4826  [abstract]
43. J. Asadollahi, K. Khashyarmanesh and Sh. Salarian
On the finiteness properties of the generalized local cohomology modules
Comm. Algebra 30 (2002), 859-867  [abstract]
44. K. Khashyarmanesh and Sh. Salarian
Asymptotic stability of AttR Tor1R((R/\frakan),A)
Proc. Edinburgh Math. Soc. 44 (2001), 479-483  [abstract]
45. Sh. Salarian, J. Asadollahi and K. Khashyarmanesh
Local-Global principle for annihilation of general local cohomology
Colloq. Math. 87 (2001), 129-136  [abstract]
46. K. Khashyarmanesh, Sh. Salarian and H. Zakeri
On the associated graded module of ideal generated by an unconditioned strong d-sequence
J. Math. Kyoto Univ. 39 (1999), 607-618  [abstract]
47. K. Khashyarmanesh, Sh. Salarian and H. Zakeri
Generalized fractions, determinantal maps and local cohomology modules
Ital. J. pure Appl. Math. 6 (1999), 139-146  [abstract]
48. K. Khashyarmanesh and Sh. Salarian
On the associated primes of local cohomology modules
Comm. Algebra 27 (1999), 6191-6198  [abstract]
49. K. Khashyarmanesh, Sh. Salarian and H. Zakeri
Characterizations of filter regular sequences and unconditioned strong d-sequences
Nagoya Math. J. 151 (1998), 37-50  [abstract]
50. K. Khashyarmanesh, Sh. Salarian and M. Tousi
On the local homology theory for Artinian modules
Acta Math. Hungar. 81 (1998), 109-119  [abstract]
51. K. Khashyarmanesh and Sh. Salarian
General local cohomology modules and Koszul homology modules
Colloq. Math. 77 (1998), 305-313  [abstract]
52. K. Khashyarmanesh and Sh. Salarian
Filter regular sequences and the finiteness of local cohomology modules
Comm. Algebra 26 (1998), 2483-2490  [abstract]
53. K. Khashyarmanesh, Sh. Salarian and H. Zakeri
On the flat dimension of certain modules of generalized fractions
Math. J. Toyama Univ. 20 (1997), 79-90  [abstract]
54. K. Khashyarmanesh and Sh. Salarian
Exactness theorem and poor M-Cosequences
J. Korean Math. Soc. 34 (1997), 949-957  [abstract]
55. K. Khashyarmanesh and Sh. Salarian
Minimal injective resolutions of modules over Cohen-Macaulay rings
Honam Math. J. 19 (1997), 53-59  [abstract]
[Back]   
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right